# SDR 08FDEA02624

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159401
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DRILL STARTS AT AFT LIP OF STA 740 FRAME BETWEEN STR 7R AND 8R.  REMOVED DAMAGE .197 REMOVED FROM EDGE .200 INCH ALLOWED WITHIN LIMITS REF SRM 53-10-1 FIG 1 DETAIL 7, AND EA NR 7-5310-11400, THIS IS CLASSIFIED AS A MINOR REPAIR.
